# SDR SWAA042604

- Difficulty date: September 8, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 57,207 hours, 42,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER SPLICES AT BS 907, STRINGER 4R AND STRINGER 4L, CRACKED.  REMOVED AND REPLACED STRINGER SPLICES PER SRM.
